MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM COUPLER FORCEPS

BAXTER HEALTHCARE CORPORATION GEM COUPLER FORCEPS
Model Number 519306001010
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tips of a coupler forceps are damaged/bent.This was observed prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6, and h11: h4: the lot was manufactured between july 15, 2024 ¿ july 17, 2024.H11: the device was received for evaluation.A visual inspection was performed, and misalignment and bent tips when closed together was observed.The returned coupler forceps tips were brought together to mimic the motion that would be utilized in a surgical process.This visual investigation showed that the returned forceps could not simulate the intended use.The forceps did not function as intended as the two halves of the forceps did not perfectly match.The reported condition was verified.The cause of the condition could not be determined.A device history review revealed no issues that could have caused or contributed to the reported issue.The device malfunction was assessed as unlikely to cause or contribute to serious injury as it is likely to be detected during inspection and prior to use.Furthermore it is likely that the device is rendered unusable.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM COUPLER FORCEPS
Common Device Name
FORCEPS
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23578158
Report Number1416980-2025-05695
Device Sequence Number9222745
Product Code HTD
UDI-Device Identifier00844735002850
UDI-Public(01)00844735002850(10)SP25E29-2286709
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number519306001010
Device Catalogue Number519306001010
Device Lot NumberSP25E29-2286709
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown